# SDR VNAA202004089991

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10078
- Aircraft time: 39,950 hours, 30,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AVIONICS FLOOR BOARD SUPPORT ANGLE IS CORRODED. REPLACED SUPPORT ANGLE.
